• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Still have rash 3 weeks after stopping DNP

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
Hey guys,

Need some advice on this fucking rash I developed from using DNP. It was my 2nd cycle, had no issues like this on my first one. Basically I ran the DNP for 10 days, 600 for the first 6 and bumped it down to 400 for the last few days because the sweating was too much. Anyhow, on the last day of my cycle I started getting itchy in random spots on my body, and upon scratching the itchy sites I would break out in what looked like welts and a red rash. I started taking Benadryl immediately. I have taken up to 6-8 Benadryl in one day, I have also tried Zyrtec and Allegra, and 3 weeks later I still have the rash. It is not as bad as it was originally but it still comes and goes at random periods of the day on random parts of my body. THE WORST is when it affects my inner thighs, crotch, even the shaft of my dick, no joke lol. I'll be sitting in a public place scratching the hell out of my nuts like I have crabs, it SUCKS. What should my next steps be? Has anyone else had the rash last this long? Should I hit up the doc and just tell him I have hives for no reason and get a cortisone shot and a prednisone pack or keep toughing it out? It makes it really hard to sleep at night when I get a random break out and can't stop scratching. Any help would be appreciated!
 

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
Lol thanks I shoulda just emailed you about it from the get go. Probably going to do that. Otherwise GENO'S DNP WAS THE SHIT. I am just allergic to everything in the known world.
 

Aaron Osaka

New member
Registered
Joined
Jan 16, 2010
Messages
135
Lol thanks I shoulda just emailed you about it from the get go. Probably going to do that. Otherwise GENO'S DNP WAS THE SHIT. I am just allergic to everything in the known world.
Who is Geno?

Even after 3 weeks, it still could be in your system.
 

karak

New member
Registered
Joined
Mar 11, 2009
Messages
57
My wife had this bad. So after looking into a couple things after NOTHING OTC worked. I had her take a Tagamet. It appeared on someone's list of things to try.
Boom rash gone. Never returns. If she feels it coming, he takes a tagamet and it comes for a couple minutes then goes away. Versus almost constant rashes before.
 

J4CKT

Kilo Klub Member / Board Supporter
Kilo Klub Member
Registered
Board Supporter
Joined
Jan 24, 2009
Messages
1,309
Hey guys,

Need some advice on this fucking rash I developed from using DNP. It was my 2nd cycle, had no issues like this on my first one. Basically I ran the DNP for 10 days, 600 for the first 6 and bumped it down to 400 for the last few days because the sweating was too much. Anyhow, on the last day of my cycle I started getting itchy in random spots on my body, and upon scratching the itchy sites I would break out in what looked like welts and a red rash. I started taking Benadryl immediately. I have taken up to 6-8 Benadryl in one day, I have also tried Zyrtec and Allegra, and 3 weeks later I still have the rash. It is not as bad as it was originally but it still comes and goes at random periods of the day on random parts of my body. THE WORST is when it affects my inner thighs, crotch, even the shaft of my dick, no joke lol. I'll be sitting in a public place scratching the hell out of my nuts like I have crabs, it SUCKS. What should my next steps be? Has anyone else had the rash last this long? Should I hit up the doc and just tell him I have hives for no reason and get a cortisone shot and a prednisone pack or keep toughing it out? It makes it really hard to sleep at night when I get a random break out and can't stop scratching. Any help would be appreciated!
Wow, exact same thing happened to me at 10 days aswell.

Although I was only on 200mg daily. I didn't take anything for it, just stopped use.

It lasted approx 3-5 days after stopping if i remember correct. Hope you get better soon bro, I know how frustrating that shit is!
 

bcope

New member
Newbies
Joined
May 18, 2007
Messages
13
Thanks for posting this, had the same thing happen after 8 days @ 400mg, i took 1/2 dose of benadryl and would relieve a little, but always came back. Took half dose only because i work early and benadryl makes me super groggy. Finally waited til weekend and took a full dose (2 pills) and that did the trick. Genotec is the real deal, love the dnp but hate the freakin rash. Maybe a shorter higher dosed cycle would be best to avoid the rash. Any thoughts on that?
 

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
I'm thinking throw in some Quercetin @ 1g a day on top of a full benadryl at bedtime each night. Going to try it that way on my next run. This time though probably getting the Cortisone shot this week haha.
 

tysonmax

New member
Newbies
Joined
Oct 7, 2009
Messages
4
This thread is fairly old but I didn't want to create a new one.

I've been running DNP for about 10 days now, first time. I noticed yesterday morning a rash all across my chest and abdomen. I see others talking about how uncomfortable it is and how it's very itchy. Most have been taking Benadryl or Zyrtec etc..

In my situation, it doesn't itch at all. In other words, if it wasn't red I wouldn't even know it was there. Do I need to be concerned at all? I'd like to do a 21 or 28 day run of this and see how it goes. Should I try to get rid of the rash or just leave it alone?
 

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
Hey bro this is my original thread I just wanted to repost that my rash was *NOT DNP RELATED* I found out afterwards I had somehow contracted SCABIES!!!! Because I was on DNP I blamed it and it took me weeks until I went to a doc to find out otherwise.

But about the DNP rash, Quercetin, lots of it, Benadryl every night (I took 2) before bed.
 

jt4330

BOARD SUPPORTER / Kilo Klub Member
Kilo Klub Member
Registered
Board Supporter
Joined
Dec 24, 2010
Messages
1,250
Hey bro this is my original thread I just wanted to repost that my rash was *NOT DNP RELATED* I found out afterwards I had somehow contracted SCABIES!!!! Because I was on DNP I blamed it and it took me weeks until I went to a doc to find out otherwise.

But about the DNP rash, Quercetin, lots of it, Benadryl every night (I took 2) before bed.
lmfao!!!! I spat out my chicken breast! SCABIES lol! thats hilarious man!
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • Big A
    IFBB PRO/NPC JUDGE/Administrator
  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
501,854,881
Threads
123,347
Messages
2,347,723
Members
155,055
Latest member
rjbrenner712
Top